# SDR DALA2021021600865

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION FRAME 20 AT LEVEL STR 23R AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 535749-14 REV.D AND ERA 535749-14 REV.A. (1731425)
